Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 954186

Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function


Jakšetić, Julije; Pečarić, Đilda; Pečarić, Josip
Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function // Mathematical inequalities & applications, 21 (2018), 2; 575-584 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 954186 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function

Autori
Jakšetić, Julije ; Pečarić, Đilda ; Pečarić, Josip

Izvornik
Mathematical inequalities & applications (1331-4343) 21 (2018), 2; 575-584

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Zipf-Mandelbrot law ; Hurwitz ζ -function ; log-convexity ; Chebyshev’s inequality ; Lyapunov’s inequality

Sažetak
In this paper we deal with analytical properties of the Zipf-Mandelbrot law. If total mass of this law is spread all over positive integers we come to Hurwitz ζ -function. As we show, it is very natural first to examine properties of Hurwitz ζ -function to derive properties of Zipf-Mandelbrot law. Using some well-known inequalities such as Chebyshev’s and Lyapunov’s inequality we are able to deduce a whole variety of theoretical characterizations that include, among others, log-convexity, log-subadditivity, exponential convexity.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove:
Prehrambeno-biotehnološki fakultet, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Julije Jakšetić (autor)

Avatar Url Đilda Pečarić (autor)

Avatar Url Josip Pečarić (autor)


Citiraj ovu publikaciju

Jakšetić, Julije; Pečarić, Đilda; Pečarić, Josip
Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function // Mathematical inequalities & applications, 21 (2018), 2; 575-584 (međunarodna recenzija, članak, znanstveni)
Jakšetić, J., Pečarić, Đ. & Pečarić, J. (2018) Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function. Mathematical inequalities & applications, 21 (2), 575-584.
@article{article, year = {2018}, pages = {575-584}, keywords = {Zipf-Mandelbrot law, Hurwitz ζ -function, log-convexity, Chebyshev’s inequality, Lyapunov’s inequality}, journal = {Mathematical inequalities and applications}, volume = {21}, number = {2}, issn = {1331-4343}, title = {Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function}, keyword = {Zipf-Mandelbrot law, Hurwitz ζ -function, log-convexity, Chebyshev’s inequality, Lyapunov’s inequality} }
@article{article, year = {2018}, pages = {575-584}, keywords = {Zipf-Mandelbrot law, Hurwitz ζ -function, log-convexity, Chebyshev’s inequality, Lyapunov’s inequality}, journal = {Mathematical inequalities and applications}, volume = {21}, number = {2}, issn = {1331-4343}, title = {Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function}, keyword = {Zipf-Mandelbrot law, Hurwitz ζ -function, log-convexity, Chebyshev’s inequality, Lyapunov’s inequality} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts





Contrast
Increase Font
Decrease Font
Dyslexic Font